# SDR ASAA2022061238624

- Difficulty date: June 12, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 34,092 hours, 10,891 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTR4989
- Condition: Leaking
- Location: #2 Engine
- Part time: 35,022 hours, 10,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG IDLE LEAK CHECK, HPTACC DRAIN LEAKING FUEL, APPROX 6 DROPS PER MIN. GROUNDED - YES. (RESOLVED ON W/O: 1912933 TASKCARD: N/R-00003 ) REMOVED AND REPLACED #2 ENG HPTACC VALVE IAW AMM 75-21-01. HPTACC VALVE INSTALLATION TEST PASSED. THIS CLEARS PLT SEAMC ARNIE ADVISED.
